It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 12-26-2012, 06:22 AM   #1
Inactive
(female)
 
Join Date: Sep 2012
Location: on the Virginia/Carolina border
Posts: 43
Perfumed Fan HB User
Does Losartan cause macular degeneration?

My doctor prescribed Losartan a few months ago for high blood pressure, 50 mg once a day. As soon as I started taking it my vision became blurry. A week ago he doubled the dose to 100 mg once a day. My vision is even blurrier and now straight lines look wavy(I used to work for an eye doctor, I know that's a sign of macular degeneration). It's much worse if I'm tired. Is it just a coincidence or did the Lorsartan cause it? Is it really macular degeneration or just the same symptoms? Will it go away if I stop taking the drug?

 
Reply With Quote
Old 01-21-2013, 02:07 PM   #2
Member
(male)
 
Join Date: Jan 2011
Location: Scottsdale, AZ USA
Posts: 89
senior41 HB Usersenior41 HB Usersenior41 HB User
Re: Does Losartan cause macular degeneration?

Ms Perfumed Fan, Like you, I have been on Lorsatan for a few months after switching from Avapro and don't have vision problems associated with it. It's possible that your blood pressure may be responsible for your vision problems. Have you had an eye exam since your post? senior41 01/21/2013

 
Reply With Quote
The Following User Says Thank You to senior41 For This Useful Post:
Perfumed Fan (02-11-2013)
Sponsors Lightbulb
   
Old 01-22-2013, 06:51 PM   #3
Inactive
(female)
 
Join Date: Sep 2012
Location: on the Virginia/Carolina border
Posts: 43
Perfumed Fan HB User
Re: Does Losartan cause macular degeneration?

Haven't had an eye exam for a while -- not in any hurry to hear that I'm going blind. Thought it might be the losartan because it started a few days after I started taking it. Thanks again for your reply.

 
Reply With Quote
Old 01-23-2013, 06:53 AM   #4
Member
(male)
 
Join Date: Jan 2011
Location: Scottsdale, AZ USA
Posts: 89
senior41 HB Usersenior41 HB Usersenior41 HB User
Re: Does Losartan cause macular degeneration?

Perfumed Fan, Schedule an eye exam with an MD ASAP. Whatever your problem is, it can probably be treated and the sooner the better.
senior41 01/23/2013

 
Reply With Quote
The Following User Says Thank You to senior41 For This Useful Post:
Perfumed Fan (01-23-2013)
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



JodieJ (11), tubint (11), Bleue (9), TopGeek (8), senior41 (8), Laura1000 (8), earthworm88 (7), Eagle (7), esker (7), ladybud (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (910), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:28 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!